The Community for Technology Leaders
Green Image
Issue No. 12 - December (1969 vol. 18)
ISSN: 0018-9340
pp: 1138
W.E. Thomson , Post Office Res. Dept.
A recently proposed approach to the solution of non-linear equations gives the same computing formulas as the generalized secant method. The effect of rounding-off errors is shown to be less than might be feared. References are given to the quasi-Newton forn of the method.
Generalized secant method, nonlinear equations, quasi-Newton method.
W.E. Thomson, "Comment on "Solution of Nonlinear Equations"", IEEE Transactions on Computers, vol. 18, no. , pp. 1138, December 1969, doi:10.1109/T-C.1969.222600
80 ms
(Ver 3.3 (11022016))